# SDR SWAA2018073123904

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 39,414 hours, 19,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE GUST LOCK STOW HOOK STUCK.  ADJUSTED STOW HOOK PER SIP.
